Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Flu, dry cough, headache. Taking paracetamol, ibuprofen. Is it a matter of concern?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Hi, I live in Mumbai, India. think I may be having a flu. I got dry cough on 29th Apr and high fever. Have been taking a paracetamol or brufen tablet around 2 or XXXXXXX 3 times a day. The fever has reduced systematically and today morning (5th May) I feel better but still have low fever around 99F. No sore throat, very mild headache, very low cough. Should I be worried that there is still a low fever or is this normal course for a flu or viral fever?
Posted Wed, 23 May 2012 in General Health
Answered by Dr. Pragnesh Vachharajani 25 minutes later

Thanks for posting your query.

Your symptoms are suggestive of seasonal fever, mostly viral.

Still it is more then 5 days since you had fever, visit to a doctor and check up is required.One has to look for some other infections like throat infection,chest infection etc.

Normally viral fever should subside within about 3 days.

Please do the following which should help.

1. Drink plenty of liquids, lemon juice, soups, juices better
2. Take light diet; avoid fried foods and soft drinks
3. Take proper rest
4. You can take tablet paracetamol for fever as per need.

Please visit your family physician and get your self examined. After examination he may advise some blood tests as per the need.

I hope this helps.

Please write again if you have something more to ask.

In case you do not have further query, please accept the answer.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor